I've had mirena for 3wks now, the first 3days after insertion was spotting... now the past 2wks has been nothing but heavy bleeding with chunks (sorry for the TMI) this is the first kinda of any BC I've been on an I have 2 children... kinda worried... can anyone help me??
Side effect and how it works info: In the article it states to allow 3 months for the lining to thin itself out.. and if you are still having major problems, call your doctor as always. Weakness could be a sign of anemia.. you may need an iron supplement during the next few months. I would advise to check in with the nurse as insurance does pay for prenatal and it has extra iron in it to help the next few months. Hope this gets better soon for you.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2015 • 1 answer
Posted 19 Jan 2016 • 1 answer
Posted 15 May 2016 • 0 answers
Posted 21 Jun 2016 • 0 answers
Posted 21 Jan 2017 • 1 answer